Top
10
Doctor insights on: Snorting Percocet

Share
1

1
What do you suggest if I used to snort percocet. should I be worried?

What do you suggest if I used to snort percocet. should I be worried?

If it's "used to": then what I would worry about is relapsing. Did you get any professional help with stopping, or just do it on your own? If you didn't get help, I would advise it now. People use drugs to cover up/treat underlying psychological issues, and these tend not to go away by themselves. See an addictions counselor or mental health professional for ongoing support. Self-help programs may also help you. ...Read more

Dr. Robert Kent
451 doctors shared insights

Oxycodone And Acetaminophen (Definition)

Oxycodone|acetaminophen is a narcotic combination for pain which is a ...Read more


2

2
Snorted Percocet like an idiot and now cannot see out of my right eye. I am on my regular meds, am I in any danger? I seem fine minus blindness

Snorted Percocet like an idiot and now cannot see out of my right eye. I am on my regular meds, am I in any danger? I seem fine minus blindness

Concerned for you: Abrupt onset of visual changes combined with recent drug use is a concerning combination. Since these symptoms could be a result of serious illness, it would be wise to seek immediate medical attention. ...Read more

See 2 more doctor answers
3

3
Amount of time it would it take for 3 percocet 30 snorted for 10 days to get out of your system? My boyfriend needs help.

Amount of time it would it take for 3 percocet 30 snorted for 10 days to get out of your system?  My boyfriend needs help.

At least a few days.: Opioid withdrawal symptoms can last 7- 10 days and residual symptoms can last for a few weeks. These symptoms may last for a shorter time with shorter acting drugs like oxycodone IR; however, I am not so sure that's the only thing he took. Opioid pills have become a gateway drug to heroin use, a growing epidemic in this country. I'm also wondering if you used any with him. He should get help. ...Read more

See 1 more doctor answer
4

4
I am on Percocet 10/325 for pain but it isn't helping as much as it used to, is there something different I can take or add to, to keep from hurting?

I am on Percocet 10/325 for pain but it isn't helping as much as it used to, is there something different I can take or add to, to keep from hurting?

Lots of options: You are likely developing tolerance to Percocet and I would recommend a different approach. If your problem is chronic, and the cause is diagnosed and is not cancer Add neurontin or lyrica (pregabalin). I would consider giving a short course of NSAIDs if there is no contraindications. Decrease or stop Percocet under doctor supervision as it is addictive. Once off u could try butrans patch or tapentadol. ...Read more

See 2 more doctor answers
5

5
What can I do for pain. I have tryed everything litteraly even percocet. I went to my primary and a pt but my back is so inflamedi can't stand it. :''(?

What can I do for pain. I have tryed everything litteraly even percocet. I went to my primary and a pt but my back is so inflamedi can't stand it. :''(?

Back pain: The back pain can be caused by muscle strain, spinal stenosis, ruptured disc, nerve impingement ... The treatment of back pain depends on the cause of the pain. It can be physical therapy, massage, heat pads, medications, injection, surgery .... Narcotic medication is not the only treatment. Please see a pain specialist for evaluation. ...Read more

See 1 more doctor answer
6

6
Overtime, can percocet 7.5/325 4 times daily begin to make you tired, even when it didn't prior to that?

Pain resolution: If your pain problem is receding somewhat, you would expect to find that you are feeling more fatigue than usual. Taking narcotics for chronic pain can be effective but is also problematic in many instances. The best strategy for you as an individual would be to slowly wean yourself off of the narcotic completely except flares. Also routinely take only enough to keep pain to manageable level. ...Read more

8

8
I had a percocet a little over 4 hours ago, then 10 minutes ago i took a loratab, only because my miagraine wouldn't go away, is this okay?

I had a percocet a little over 4 hours ago, then 10 minutes ago i took a loratab, only because my miagraine wouldn't go away, is this okay?

Migraine hedache: Migraine headache are best treated with medications OTHER than narcotics. Often, stopping the narcotic will cause the headache to recur. It is important to figure out triggers for migraines as they can help you reduce the frequency of symptoms. Triggers include too much / little sleep, specific foods such as aged cheeses, red wine, caffeine, bright lights, chemical sensitivity, menstrual cycle ...Read more